MathSciNet Relay Station
MathSciNet bibliographic data
MR2545589 92E10 (05C40)
Zhou, Bo; Trinajstić, Nenad On a novel connectivity index. J. Math. Chem. 46 (2009), no. 4, 1252–1270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement